I recently went off the Mirena and we started using condoms but Ive noticed since using condoms I have had an on going UTI. I have been and still am on antibiotics and the UTI seems to get better until we have sex again and use a condom. In the past (3 years ago) we used condoms and I never had this problem. Not sure if its even possible for condoms to cause a UTI. Anybody know??
Asked by Anonymous at 8:50 AM on Jan. 8, 2010 in Health
Answer by Anonymous at 8:53 AM on Jan. 8, 2010
Happens to me EVERY time, and I find myself avoiding sex because of it. Perhaps it's an allergy to the spermicide or to latex?
Answer by IhartU at 8:54 AM on Jan. 8, 2010
Answer by mommytobobby at 9:15 AM on Jan. 8, 2010
Answer by Anonymous at 9:42 AM on Jan. 8, 2010
Answer by mommytobobby at 10:09 AM on Jan. 8, 2010
Answer by mom2BOYZnDad at 10:36 AM on Jan. 8, 2010
Answer by Anonymous at 10:40 AM on Jan. 8, 2010
Answer by mommytobobby at 1:44 PM on Jan. 8, 2010
Next question overall
Anyone have any tips on how to get a 15month old not to touch things...like...
Featured Posts in All Groups